# SDR DL72S991676

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT EXTERNAL SKIN OPENED UP TO FACILITATE REPAIR OF NR 6 RIB.  REPAIRED SKIN PER SRM 57-54-0 FIG 801.
